# SDR ASAA2022061438644

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 48,891 hours, 14,253 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 1741010301
- Part serial: 006560
- Condition: Distorted
- Location: Flight Compartme
- Part time: 48,872 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPT FMC CDU HAS LINES @ BOTTOM OF DISPLAY. GROUNDED - YES. REPLACED CPT CDU REF. B737-800 AMM 34-61-00-400-802. OPS CK OK.
